# SDR 20010320CW001

- Difficulty date: February 15, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N49PK
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622050
- Engine: Lyc IO540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 89075005
- Part serial: 445M
- Condition: Stuck
- Location: Rt Mlg
- Part time: 1,269 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL GEAR EXTENSION THE RIGHT MAIN LANDING GEAR DID NOT INDICATE LOCKED.  AFTER CYCLING THE GEAR AND FISH TAILING IT INDICATED LOCKED AND A NORMAL LANDING OCCURRED.  THE ACTUATOR WAS CHECKED AND AN ADJUSTMENT OF THE SWITCH WAS MADE.  THE ACTUATOR OPS CHECKED OK AND THE AIRCRAFT WAS RETURNED TO SERVICE ON THE NEXT FLIGHT THE SAME MALFUNCTION OCCURRED.
